Remarks on Compact Mappings.
Mathematica Scandinavica, Tome 10 (1962), pp. 217-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
topology
@article{MS2_1962__10_165805,
author = {Ulf Ronnow},
title = {Remarks on {Compact} {Mappings.}},
journal = {Mathematica Scandinavica},
pages = {217--220},
year = {1962},
volume = {10},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS2_1962__10_165805/}
}
Ulf Ronnow. Remarks on Compact Mappings.. Mathematica Scandinavica, Tome 10 (1962), pp. 217-220. http://geodesic.mathdoc.fr/item/MS2_1962__10_165805/